Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 128, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 20, 2011, 11:21 AM CDT for Gove County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2011, 11:21 AM CDT (16:21 UTC)
- Expired
- Jun 20, 2011, 11:46 AM CDT
- In force
- 25 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Gove County, KS
The radar
The Goodland radar (KGLD), 116 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 8:38 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 4.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3175 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
730
WUUS53 KGLD 201621
SVRGLD
KSC063-201715-
/O.NEW.KGLD.SV.W.0128.110620T1621Z-110620T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1121 AM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GOVE COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 1215 PM CDT
* AT 1117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES SOUTHEAST OF THE MONUMENT ROCKS...AND WAS MOVING NORTHEAST AT
45 MPH.
* LOCATIONS IMPACTED INCLUDE...
GOVE AND GRAINFIELD.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 93 AND 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3870 10082 3874 10082 3914 10048 3913 10044
3896 10014 3869 10015
TIME...MOT...LOC 1620Z 231DEG 41KT 3868 10057
WIND...HAIL 60MPH 1.00IN
$$
PMURRAY/LOCKHART1 follow-up statement
086
WWUS53 KGLD 201646
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1046 AM MDT MON JUN 20 2011
KSC063-201656-
/O.CAN.KGLD.SV.W.0128.000000T0000Z-110620T1715Z/
GOVE KS-
1146 AM CDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR GOVE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3870 10082 3874 10082 3914 10048 3913 10044
3896 10014 3869 10015
TIME...MOT...LOC 1646Z 231DEG 41KT 3886 10027
$$
PMURRAY/LOCKHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 8:55 AM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 20, 8:55 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
755 AM MDT MON JUN 20 2011
.UPDATE...
753 AM MDT MON JUN 20 2011
UPDATED FORECAST FOR THIS MORNING AND THE EARLY AFTERNOON FOR
SEVERE THUNDERSTORM WATCH NUMBER 522. THIS WATCH RUNS FROM 7 AM
UNTIL 2 PM MDT.
JTL
&&
.DISCUSSION...
241 AM MDT MON JUN 20 2011
0345Z WATER VAPOR IMAGERY INDICATED STRONG TROUGH SLOWLY MOVING TO
THE EAST ACROSS THE FOUR CORNERS AREA...WITH RUC PV ANALYSIS
INDICATING DYNAMIC TROPOPAUSE PRESSURES HIGHER THAN H45 AT THE BASE
OF THE TROUGH. AT THE SFC..FRONTAL ZONE WAS DRAPED ACROSS SOUTHERN
CWA...WITH WESTERN HALF GRADUALLY ADVANCING TO THE SOUTH AS A COLD
FRONT.
THUNDERSTORM THREATS...PRECIP CHANCES AND AMOUNTS AND STRONG WIND POTENTIAL
FOR TODAY AND TONIGHT WILL BE PRIMARY FORECAST CONCERNS FOR THE
PERIOD.
TODAY/TONIGHT...AFOREMENTIONED STRONG H5 TROUGH WILL MOVE ACROSS THE CWA
THROUGH THE DAY...PROVIDING FAIRLY WIDESPREAD FORCING FOR ASCENT
ACROSS MUCH OF THE AREA THROUGH THE DAY. THINK THERE WILL BE TWO
MAIN AREAS FOR PRECIPITATION DEVELOPMENT DURING THE DAY...ONE ACROSS
THE WEST ALONG BACK HALF OF THE SYSTEM WHERE LOW LEVEL
FRONTOGENESIS...DIV Q FORCING FOR ASCENT AND PV ADVECTION WILL BE
MAXIMIZED. THE SECOND WILL BE ALONG SFC FRONTAL ZONE AND SFC LOW.
THIS SECOND AREA MAY TAKE A BIT LONGER TO GET GOING AS VERY WARM
AIR MASS OBSERVED AT DDC WILL SHIFT NORTH AHEAD OF THE LOW DURING THE
MORNING AND MAY PROVIDE ENOUGH CINH TO LIMIT ANY DEVELOPMENT DURING
THE MORNING HOURS...BUT AS H5 LOW SHIFTS EAST AND TEMPS ALOFT COOL
EXPECT TO SEE THUNDERSTORMS DEVELOP ALONG SFC FRONT AS WELL. GIVEN
THE POTENTIAL INSTABILITY AND STRONG SPEED SHEAR ASSOCIATED WITH
TROUGH WOULD NOT BE SURPRISED TO SEE SOME ORGANIZED/SEVERE STORMS
DEVELOP IN THIS AREA AND WILL HAVE TO KEEP AN EYE ON THINGS. ALONG
WITH THE THREAT FOR SEVERE WEATHER...WITH A FAIRLY PROLONGED PERIOD
OF FORCING ON BACKSIDE OF SYSTEM...PWS OVER 1.25 AND MIXING RATIOS
IN EXCESS OF 10 G/KG ADVECTING AROUND SYSTEM AND FEEDING INTO AREA
OF STRONG LOW LEVEL FRONTOGENESIS...THINK SOME LOCALLY HEAVY RAINFALL
DEFINITELY POSSIBLE AND WITH OVERNIGHT HEAVY RAIN HAVING OCCURRED IN
THE NORTHERN CWA...THINK THERE MAY BE A FLOODING THREAT TODAY. WHILE
NEW NAM AND RUC SEEM TO BE SHIFTING THE FOCUS FURTHER EAST...AM
GOING TO STICK WITH MORE WESTERLY SOLUTIONS WHICH HAS STRONG SUPPORT
FROM ENSEMBLE DATA. WHILE HEAVY PRECIP AMOUNTS POSSIBLE ACROSS A
DECENT PORTION OF THE AREA...WILL LIMIT FLASH FLOOD WATCH TO AREA
WHERE ENSEMBLES SUGGEST HEAVIEST PRECIP MOST LIKELY...AND ACROSS
NORTHERN CWA WHERE SOME AREAS RECEIVED HEAVY RAIN THE NIGHT BEFORE.
WINDS WILL ALSO BE A MAJOR CONCERN...ESPECIALLY IN THE LATE
AFTERNOON AND EVENING AS SFC LOW GRADUALLY LIFTS TO THE NORTH ACROSS
EASTERN CWA...RESULTING IN TIGHT PRESSURE GRADIENT ACROSS THE WEST.
FLOW ALOFT INCREASES TO 40-50KTS IN THE 0-1KM LAYER WITH A AREA OF
60KT AT ABOUT 1KM AGL DURING THE EVENING. GFS A LITTLE WEAKER WITH
WINDS ALOFT BUT STILL SHOWS FAIRLY IMPRESSIVE WINDS ALOFT THROUGH THE
AFTERNOON AND EVENING. GIVEN THE UNUSUALLY STRONG TROUGH THAT WILL
BE MOVING OVER THE AREA...AM CONSIDERING A HIGH WIND HIGHLIGHT OF
SOME SORT. WHILE CONFIDENCE IS HIGH ENOUGH FOR A WATCH...HAVE
CONCERNS THAT WINDS WILL BEGIN BY 20Z ACROSS WESTERN CWA AND WOULD
BE A FIRST PERIOD EVENT WHICH IS OUTSIDE VALID WATCH TIMES. WHILE
MODELS GENERALLY AGREE THAT STRONG TROUGH WILL IMPACT THE AREA
TODAY...SOMEWHAT SURPRISED BY ALL THE LARGE SPREAD IN SOLUTIONS WITH
RESPECT TO SFC LOW POSITION AND RESULTING WIND SPEEDS. WITH FRONT
ALREADY WELL TO THE SOUTH OF CURRENT MODEL SOLUTIONS...CONFIDENCE IN
WARNING POTENTIAL FURTHER LOWERED. CURRENTLY THINK BEST COURSE OF
ACTION WILL BE ISSUING A WIND ADVISORY FOR THE BACK SIDE OF THE
SYSTEM THROUGH TOMORROW NIGHT. COULD MAKE AN ARGUMENT FOR THE WHOLE
AREA...BUT FOR NOW WILL JUST GO WHERE CONFIDENCE IS HIGHEST.
TUESDAY-TUESDAY NIGHT...WHILE GENERAL AGREEMENT OF OPERATIONAL
MODELS IS THAT H5 UPPER LOW WILL BE TO THE EAST OF THE AREA WITH
BULK OF THE ASCENT STAYING TO THE EAST...HOWEVER AM A LITTLE
CONCERNED THAT A SYSTEM THIS STRONG WILL BE A SLOW MOVER...A CONCERN
THAT ALSO SEEMS TO BE SUPPORTED BY THE SREF ENSEMBLE MEMBERS. AS
SUCH...DOES NOT SEEM TO BE OUT OF THE QUESTION FOR A FEW LINGERING
MORNING SHOWERS. HOWEVER AS H5 LOW CONTINUES TO SHIFT TO THE EAST
SUBSIDENCE WILL OVERSPREAD THE AREA BRINGING AN END TO THE PRECIP
THREAT BY THE AFTERNOON. COULD SEE ANOTHER PERIOD OF LOW END
ADVISORY WINDS DURING THE LATE MORNING AND EARLY AFTERNOON HOURS AS
WINDS ALOFT REMAIN QUITE STRONG ON THE BACKSIDE OF THE H7 LOW WHICH
WILL BE CENTERED OVER EASTERN NEBRASKA. WITH POTENTIAL FOR HIGH
WINDS IN THE FIRST TWO PERIODS WILL HOLD OFF ISSUING ANYTHING FOR
THIS TIME PERIOD...BUT WILL BE WORTH MONITORING.
WEDNESDAY-THURSDAY...SHORTWAVE RIDGE WILL BUILD OVER THE AREA
THROUGH THE PERIOD. SUBSIDENCE ASSOCIATED WITH FEATURE ALONG WITH
AIR MASS RECOVERING FROM COOLER TEMPS BEHIND DEPARTING TROUGH WILL
LIKELY BRING DRY CONDITIONS TO THE AREA THROUGH THE PERIOD. WITH
HIGH PRESSURE SETTLING OVER THE AREA ON WEDNESDAY THINK KEEPING
TEMPS COOLER THAN NORMAL THE WAY TO GO THROUGH THE DAY. WHILE SFC
HIGH SHIFTS TO THE EAST ON THURSDAY AND H85 TEMPS CLIMB INTO THE
20-25C RANGE...HAVE CONCERNS ABOUT A STRONG WARM UP GIVEN THE LIGHT
EAST SOUTHEASTERLY SFC FLOW. THINK THIS MIGHT HOLD TEMPS BACK A
LITTLE...ESPECIALLY IN THE EAST WHERE AIR WILL BE FLOWING FROM AREA
BEHIND DEPARTING STRONG TROUGH.
JRM
&&
.AVIATION...
505 AM MDT MON JUN 20 2011
FOR THE 12Z TAFS...SUB-VFR CEILINGS ARE EXPECTED TODAY AS A SURFACE
LOW AND COLD FRONT MOVE THROUGH THE REGION. CEILINGS HAVE HAD
TROUBLE DECREASING OR EVEN FORMING OVERNIGHT...AND MODELS GENERALLY
DID NOT HANDLE THE CEILINGS WELL. AS RAINFALL AND THUNDERSTORMS
BECOME MORE WIDESPREAD...STILL EXPECT SUB-VFR CONDITIONS...BUT AS WINDS
INCREASE THE MIXING HEIGHT SHOULD ALSO INCREASE. HAVE BROUGHT
CEILINGS TO MVFR...BUT COULD SEE BRIEF PERIODS OF IFR. WINDS SHOULD
BACK SLIGHTLY BASED ON MOVEMENT OF THE LOW...AND WINDS WILL INCREASE
IN THE AFTERNOON AND EVENING. STILL A POSSIBILITY FOR THUNDERSTORMS
IN THE EVENING...BUT SHOWERS ARE MORE LIKELY.
CJS
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ001.
WIND ADVISORY FROM 3 PM MDT /4 PM CDT/ THIS AFTERNOON TO 6 AM
MDT /7 AM CDT/ TUESDAY FOR KSZ001-013-014-027>029-041-042.
NE...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NEZ079-080.
CO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ090.
WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM MDT TUESDAY FOR
COZ090>092.
&&Hazardous weather outlook, Jun 20, 4:30 AM CDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 330 AM MDT MON JUN 20 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211300- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 330 AM MDT MON JUN 20 2011 /430 AM CDT MON JUN 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM WILL MOVE ACROSS THE AREA TODAY BRINGING THE POTENTIAL FOR WIDESPREAD PRECIPITATION. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE MORNING AND EARLY AFTERNOON HOURS...WITH POTENTIAL DECREASING IN THE EVENING. LARGE HAIL WILL BE THE PRIMARY THREAT WITH ANY STORM THAT FORMS. THERE IS ALSO A SMALL THREAT FOR TORNADOES IN VICINITY OF THE SURFACE LOW...MAINLY EAST OF A MCCOOK TO GOVE LINE. LOCALLY HEAVY RAIN FALL IS POSSIBLE THROUGH THE EVENING HOURS AND MAY CREATE A FEW AREAS OF FLASH FLOODING. AT THIS TIME THE GREATEST THREAT FOR FLASH FLOODING IS ACROSS THE NORTHWEST PORTION OF THE AREA...WHERE A FLASH FLOOD WATCH IS IN EFFECT. STRONG WINDS WILL SPREAD ACROSS MUCH OF THE AREA IN THE AFTERNOON AND EVENING. WIND GUSTS TO AROUND 50 MPH ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS WILL RETURN TO THE AREA THIS WEEKEND. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS MORNING AND EARLY THIS AFTERNOON. JRM
In the hours before
Local storm report, Jun 20, 8:16 AM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
716 AM MDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM HAIL 10 S WALLACE 38.77N 101.59W
06/20/2011 E4.25 INCH WALLACE KS TRAINED SPOTTER
TIME ESTIMATE
&&
CJSSpecial weather statement, Jun 20, 9:13 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 813 AM MDT MON JUN 20 2011 KSZ013-014-201500- SHERMAN-THOMAS- 813 AM MDT MON JUN 20 2011 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS AND SHERMAN COUNTY IN NORTHWEST KANSAS... AT 808 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTH OF EDSON...MOVING NORTH AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. && LAT...LON 3957 10176 3955 10122 3914 10140 3916 10182 TIME...MOT...LOC 1413Z 187DEG 28KT 3926 10157 PMURRAY/LOCKHART
Local storm report, Jun 20, 9:35 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
835 AM MDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 AM TSTM WND DMG 13 SSW SHARON SPRINGS 38.71N 101.80W
06/20/2011 WALLACE KS LAW ENFORCEMENT
CEDAR WINDBREAK SEVERELY DAMAGED WITH SEVERAL LARGE TREES
UPROOTED. SEMI-TRUCK BLOWN OVER AND SHINGLES BLOWN OFF
HOUSE. TIME ESTIMATED BY RADAR.
&&
PMURRAYSpecial weather statement, Jun 20, 9:49 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 849 AM MDT MON JUN 20 2011 KSZ041-042-201515- GREELEY-WICHITA- 849 AM MDT MON JUN 20 2011 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS AND WICHITA COUNTY IN WEST CENTRAL KANSAS... AT 844 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF SELKIRK...MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. && LAT...LON 3859 10184 3857 10117 3827 10129 3827 10196 TIME...MOT...LOC 1449Z 214DEG 22KT 3836 10153 LOCKHART
Local storm report, Jun 20, 10:03 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
903 AM MDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 AM TSTM WND DMG 13 S SHARON SPRINGS 38.71N 101.74W
06/20/2011 WALLACE KS TRAINED SPOTTER
TOP OF GRAINBIN BLOWN OFF WITH TIN LYING ALONGSIDE HWY
27. APPROXIMATELY 5 IRRIGATION PIVOTS BLOWN OVER ALONG
AND WEST OF HWY 27. TIME ESTIMATED FROM RADAR.
&&
PMURRAYSpecial weather statement, Jun 20, 10:53 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
953 AM MDT MON JUN 20 2011
KSZ028-041-042-201645-
GREELEY-LOGAN-WICHITA-
1053 AM CDT MON JUN 20 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS...GREELEY
COUNTY IN WEST CENTRAL KANSAS AND WICHITA COUNTY IN WEST CENTRAL
KANSAS...
AT 1050 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SELKIRK...MOVING NORTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
&&
LAT...LON 3844 10166 3870 10154 3870 10148 3879 10148
3867 10113 3834 10138
TIME...MOT...LOC 1553Z 209DEG 25KT 3848 10150
PMURRAY/LOCKHARTThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 12:20 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 55 min |
| Jun 20, 3:48 AM CDT | Wind Advisory | GLD | Cheyenne, Gove, Greeley, Logan, Sherman, Thomas and 2 more | 23 hr |
| Jun 20, 3:56 AM CDT | Flash Flood Watch | GLD | Cheyenne | 17 hr |
| Jun 20, 5:34 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 41 min |
| Jun 20, 6:06 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace | 39 min |
| Jun 20, 6:34 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas, Wallace | 41 min |
| Jun 20, 7:09 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 51 min |
| Jun 20, 7:26 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 64 min |
| Jun 20, 7:53 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Graham, Norton, Sheridan, Thomas | 67 min |
| Jun 20, 8:19 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Wallace | 56 min |
| Jun 20, 9:13 AM CDT | Special Weather Statement | GLD | Sherman | 47 min |
| Jun 20, 9:46 AM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 59 min |
| Jun 20, 9:49 AM CDT | Special Weather Statement | GLD | Greeley, Wichita | 26 min |
| Jun 20, 10:09 AM CDT | Severe Thunderstorm Warning | GLD | Wichita | 44 min |
| Jun 20, 10:44 AM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 61 min |
| Jun 20, 10:53 AM CDT | Special Weather Statement | GLD | Wichita | 52 min |
| Jun 20, 12:47 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Sheridan | 58 min |
| Jun 20, 12:56 PM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 52 min |
| Jun 20, 1:26 PM CDT | Tornado Warning | GLD | Decatur, Graham, Norton, Sheridan | 64 min |
| Jun 20, 1:35 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 30 min |
| Jun 20, 1:43 PM CDT | Flash Flood Warning | GLD | Logan, Sherman, Thomas, Wallace | 6 hr |
| Jun 20, 2:03 PM CDT | Tornado Warning | GLD | Graham, Norton | 27 min |
| Jun 20, 2:09 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 51 min |
| Jun 20, 2:26 PM CDT | Tornado Warning | GLD | Norton | 34 min |
| Jun 20, 2:57 PM CDT | Tornado Warning | GLD | Norton | 18 min |
| Jun 20, 3:02 PM CDT | Flash Flood Warning | GLD | Gove, Sheridan, Thomas | 6 hr |
| Jun 20, 3:29 PM CDT | Special Weather Statement | GLD | Logan | 31 min |
| Jun 20, 4:10 PM CDT | Flash Flood Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 3 hr |
| Jun 20, 4:16 PM CDT | Special Weather Statement | GLD | Decatur | 29 min |
| Jun 20, 4:21 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 35 min |
| Jun 20, 5:02 PM CDT | Tornado Warning | GLD | Sheridan | 17 min |
| Jun 20, 5:18 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 42 min |
| Jun 20, 5:27 PM CDT | Tornado Warning | GLD | Sheridan | 63 min |
| Jun 20, 5:57 PM CDT | Tornado Warning | GLD | Decatur, Graham, Norton, Sheridan | 1 min |
| Jun 20, 6:00 PM CDT | Tornado Warning | GLD | Decatur | 60 min |
| Jun 20, 6:25 PM CDT | Tornado Warning | GLD | Decatur, Norton | 65 min |
| Jun 20, 6:49 PM CDT | Tornado Warning | GLD | Decatur, Sheridan | 56 min |
| Jun 20, 6:51 PM CDT | Flash Flood Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.